# SDR SWAA2021090799928

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT TIE CLIP LOCATED BS 277 AND STRINGER 10R AT FWD GALLEY AREA ; 2021-341380 / [01] REPLACED TIE CLIP LOC. BS 277 AND STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A1110 REV -; [02] REPLACED TIE CLIP LOC. BS 277 AND STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A1110 REV - RII
